Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 87, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 9, 2018, 5:55 PM EDT for Dearborn County, Ripley County, Indiana; Boone County, Kentucky; Hamilton County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2018, 5:55 PM EDT (21:55 UTC)
- Expired
- Jun 9, 2018, 6:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ripley County, IN, Boone County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:06 PM EDT | TSTM WND DMG | 4 Wnw Aurora, IN | 1 TREE KNOCKED DOWN AT NORTH HOGAN RD AND POSSUM RIDGE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
629
WUUS51 KILN 092155
SVRILN
INC029-137-KYC015-OHC061-092245-
/O.NEW.KILN.SV.W.0087.180609T2155Z-180609T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
555 PM EDT SAT JUN 9 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
East central Ripley County in southeastern Indiana...
Dearborn County in southeastern Indiana...
Northern Boone County in northern Kentucky...
West central Hamilton County in southwestern Ohio...
* Until 645 PM EDT.
* At 554 PM EDT, a severe thunderstorm was located near Moores Hill,
moving east at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Harrison, Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley,
Milan, Shawnee, Moores Hill, Guilford, Wilmington, Logan,
Manchester, Sunman, West Harrison, Mount Sinai, Idlewild, Cold
Springs, Dover and Weisburg.
This includes I-74 in Ohio between mile markers 2 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3922 8512 3927 8477 3900 8477 3901 8486
3903 8488 3901 8490 3904 8512
TIME...MOT...LOC 2154Z 268DEG 8KT 3913 8503
HAIL...0.75IN
WIND...60MPH
$$
Coniglio2 follow-up statements
436
WWUS51 KILN 092221
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
621 PM EDT SAT JUN 9 2018
INC137-092230-
/O.CAN.KILN.SV.W.0087.000000T0000Z-180609T2245Z/
Ripley IN-
621 PM EDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RIPLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3922 8501 3927 8477 3900 8477 3901 8486
3903 8488 3901 8490 3905 8506
TIME...MOT...LOC 2220Z 268DEG 8KT 3913 8495
$$
INC029-KYC015-OHC061-092245-
/O.CON.KILN.SV.W.0087.000000T0000Z-180609T2245Z/
Dearborn IN-Boone KY-Hamilton OH-
621 PM EDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN DEARBORN...NORTHERN BOONE AND WEST CENTRAL HAMILTON
COUNTIES...
At 620 PM EDT, a severe thunderstorm was located near Lawrenceburg,
moving east at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Harrison, Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley,
Shawnee, Guilford, Wilmington, Manchester, West Harrison, Mount
Sinai, Idlewild, Petersburg, Elizabethtown and Hooven.
This includes I-74 in Ohio between mile markers 2 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3922 8501 3927 8477 3900 8477 3901 8486
3903 8488 3901 8490 3905 8506
TIME...MOT...LOC 2220Z 268DEG 8KT 3913 8495
HAIL...0.75IN
WIND...60MPH
$$
Coniglio918
WWUS51 KILN 092236
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
636 PM EDT SAT JUN 9 2018
INC029-KYC015-OHC061-092246-
/O.EXP.KILN.SV.W.0087.000000T0000Z-180609T2245Z/
Dearborn IN-Boone KY-Hamilton OH-
636 PM EDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEARBORN...NORTHERN
BOONE AND WEST CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3922 8501 3927 8477 3900 8477 3901 8486
3903 8488 3901 8490 3905 8506
TIME...MOT...LOC 2236Z 268DEG 8KT 3913 8492
$$
ConiglioWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:30 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 9, 3:30 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 330 PM EDT Sat Jun 9 2018 .SYNOPSIS... Warm and humid conditions will continue into next week. A surface boundary, increased humidity, and weak disturbances will combine to result in chances for thunderstorms into Tuesday. The front will push through the area offering a temporary dry period at mid week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Thunderstorms were developing across Indiana ahead of a remnant MCV in the moderately unstable airmass. The airmass will continue to destabilize with blyr CAPE values of 1500-2000 j/kg over western Ohio. This moderate instability combined with the mid level support will aid the continued development of deep convection. Effective shear will be 20-25 kts with the most favorable shear over west central Ohio. DCAPE values approach 1000 j/kg. Expect the storms along the Indiana/Ohio line to push east across ILN/s FA through the remainder of the aftn into this evening. Have adjusted pops up to categorical to account for the expected coverage. Isolated strong to damaging winds will be a threat due to favorable DCAPEs. Also, PW/s to increase to 1.7 inches. Given the slow movement and very moist environment heavy rain and potential flash flooding will also be a threat. Will continue the current HWO product which has a mention of these threats of wind and heavy rain. The storms will push through with a diminishing trend later this evening due to loss of heating and with the upper support shifting east. With the front laying out across the area will keep a very low pop chance going overnight. In the moist environment temperatures will be mild over night with lows in the mid and upper 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... East-west surface front to continue to bisect ILN/s area Sunday. This stalled front combined with moderate instability will continue to lead to scattered thunderstorm development. Have a period of likely pops durg the aftn when the most favorable instby is expected and with the approach of upper support. Warm conditions to continue with Sundays highs from the lower 80s north to the upper 80s south. With upper level support dropping ese in the flow and the front across the Ohio River Valley will keep high chance pops going Sunday night, with the highest pops south. Expect Sunday nights lows to range from the lower 60s north to the upper 60s south. && .LONG TERM /MONDAY THROUGH SATURDAY/... The warm, humid, and active pattern will continue for the Ohio Valley on Monday and Tuesday. The ILN forecast area will remain on the south side of a stalled WNW-to-ENE boundary, well in the warm sector, but in an area where primarily-diurnal convection will continue to be possible. With little change to the going forecast, PoPs and warm temperatures will be maintained for both Monday and Tuesday. Just behind a 500mb wave moving through the area on Tuesday, a cold front is expected to clear through the region on Tuesday night into Wednesday morning. PoPs will come to an end after this front passes the region, with high pressure building into the area later Wednesday and into early Thursday. Overall, it will only result in a slight change in the air mass -- temperatures may be a couple degrees cooler than on Monday and Tuesday, with dewpoints falling a little more significantly into the 60s. A more active pattern will set up later in the week, with instability building back in by Thursday afternoon, and likely continuing into Friday and Saturday as well. There is more spread across recent model runs in how the pattern will set up for Friday and beyond, so PoPs will be kept on the low end of things for now. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Thunderstorms developing across Indiana in axis of moderate instby. These storms associated with MCV moving across IL to track east impacting the ILN TAF sites this aftn into the early evening. Some of the storms may contain gusty winds from the northwest. Have kept CIGs VFR but brief IFR vsbys and CIGs are possible in heavy rain. Storms will decrease later this evening with some fog possible mainly at KLUK and KLCK. At this time have limited mention to MVFR vsby restrictions but depending on cloud cover IFR vsbys are possible especially at KLUK. With the boundary across the area and moderate instby developing scattered thunderstorm development likely again Sunday aftn. OUTLOOK...Thunderstorms possible into Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, Jun 9, 3:34 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 334 PM EDT Sat Jun 9 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101945- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 334 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms will develop across the area through the afternoon into this evening. A few storms could produce strong to damaging wind gusts and heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Daytime heating will lead to widely scattered afternoon storms Sunday and Monday. A few storms could produce heavy rain, large hail and damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 9, 5:18 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
518 PM EDT SAT JUN 9 2018
OHZ026-044-045-052-092145-
Champaign OH-Logan OH-Hardin OH-Union OH-
518 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHAMPAIGN...EASTERN
LOGAN...EASTERN HARDIN COUNTIES IN WEST CENTRAL OHIO AND UNION
COUNTIES IN CENTRAL OHIO UNTIL 545 PM EDT...
At 518 PM EDT, radar indicated a strong thunderstorm near West
Mansfield, moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Marysville, Kenton, Richwood, North Lewisburg, Forest, West
Mansfield, Milford Center, Mount Victory, Rushsylvania, Ridgeway,
Woodstock, Unionville Center, Valley Hi, Zanesfield, Patterson,
Cable, Raymond, New Jerusalem, Broadway and Pfeiffer.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4070 8350 4070 8344 4069 8344 4069 8342
4051 8342 4051 8326 4050 8325 4012 8330
4015 8375 4082 8357 4082 8350
TIME...MOT...LOC 2118Z 267DEG 22KT 4050 8354
ConiglioLocal storm report, Jun 9, 5:23 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG 4 ESE NEW MADISON 39.94N 84.65W
06/09/2018 DARKE OH EMERGENCY MNGR
ROOF REMOVED FROM BARN STRUCTURE ALONG OTTERBEIN ITHACA
ROAD. TIME ESTIMATED BY RADAR.
&&
KCLocal storm report, Jun 9, 5:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 2 WSW POTSDAM 39.95N 84.45W
06/09/2018 M55 MPH DARKE OH PUBLIC
&&
KCSpecial weather statement, Jun 9, 5:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT SAT JUN 9 2018
OHZ045-046-092215-
Delaware OH-Union OH-
545 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT DELAWARE AND UNION COUNTIES IN
CENTRAL OHIO UNTIL 615 PM EDT...
At 545 PM EDT, radar indicated a strong thunderstorm near Marysville,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Dublin, Westerville, Delaware, Marysville, Powell, Sunbury, Richwood,
Ashley, Polaris, New California, Radnor, Milford Center, Shawnee
Hills, Galena, Ostrander, Magnetic Springs, Alum Creek State Park,
Raymond, Delaware State Park and Broadway.
This includes I-71 in Ohio between mile markers 122 and 139.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4049 8325 4044 8325 4043 8302 4042 8302
4041 8293 4036 8293 4035 8287 4013 8288
4018 8350 4050 8346
TIME...MOT...LOC 2145Z 273DEG 35KT 4033 8339
ConiglioSpecial weather statement, Jun 9, 5:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
546 PM EDT SAT JUN 9 2018
OHZ053-054-062-063-092215-
Fayette OH-Madison OH-Clark OH-Greene OH-
546 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...SOUTHERN
CLARK...GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL 615 PM EDT...
At 546 PM EDT, radar indicated a strong thunderstorm over Cedarville,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Beavercreek, Fairborn, Xenia, Bellbrook, Yellow Springs, Cedarville,
Enon, Jamestown, South Charleston, Wilberforce, New Jasper, Spring
Valley, South Solon, Bowersville, Port William, Clifton, Centerville,
Paintersville, Rosemoor and Hustead.
This includes the following Interstates...
I-70 in Ohio between mile markers 50 and 55.
I-71 in Ohio near mile marker 58.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3982 8351 3955 8372 3957 8399 3966 8411
3971 8410 3991 8388
TIME...MOT...LOC 2146Z 292DEG 17KT 3979 8381
KCSpecial weather statement, Jun 9, 5:52 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
552 PM EDT SAT JUN 9 2018
OHZ045-052>055-092215-
Champaign OH-Madison OH-Franklin OH-Union OH-Clark OH-
552 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...NORTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...NORTHERN MADISON AND
SOUTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 615 PM EDT...
At 552 PM EDT, radar indicated a strong thunderstorm over
Mechanicsburg, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Columbus, Springfield, Dublin, Hilliard, London, Jefferson, Plain
City, West Jefferson, Mechanicsburg, Choctaw Lake, New California,
Lake Darby, Harmony, Lisbon, Brighton, Milford Center, Lafayette,
South Vienna, Catawba and Unionville Center.
This includes I-70 in Ohio between mile markers 55 and 86.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4015 8317 4014 8317 4014 8304 3980 8346
3989 8382 4019 8350
TIME...MOT...LOC 2152Z 261DEG 29KT 4005 8354
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:09 PM EDT | Special Weather Statement | ILN | Ohio | 36 min |
| Jun 8, 10:19 PM EDT | Areal Flood Advisory | ILN | Campbell, Kenton | 34 min |
| Jun 9, 6:46 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 29 min |
| Jun 8, 9:50 PM EDT | Areal Flood Warning | ILN | Fayette, Pickaway, Ross | 6 hr |
| Jun 8, 9:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 9, 2:46 PM EDT | Special Weather Statement | ILN | Mercer | 44 min |
| Jun 9, 3:06 PM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Jun 9, 3:23 PM EDT | Special Weather Statement | ILN | Darke, Mercer | 37 min |
| Jun 9, 3:50 PM EDT | Special Weather Statement | ILN | Darke, Shelby | 40 min |
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 47 min |
| Jun 9, 4:30 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 38 min |
| Jun 9, 4:50 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 25 min |
| Jun 9, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 23 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Jun 9, 5:12 PM EDT | Special Weather Statement | ILN | Butler | 33 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | ILN | Union | 27 min |
| Jun 9, 5:27 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 3 hr |
| Jun 9, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark | 29 min |
| Jun 9, 5:45 PM EDT | Special Weather Statement | ILN | Delaware, Union | 30 min |
| Jun 9, 5:46 PM EDT | Special Weather Statement | ILN | Greene | 29 min |
| Jun 9, 5:52 PM EDT | Special Weather Statement | ILN | Clark, Madison | 23 min |
| Jun 9, 6:12 PM EDT | Special Weather Statement | ILN | Clinton | 48 min |
| Jun 9, 6:14 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 46 min |
| Jun 9, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 25 min |
| Jun 9, 6:32 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Highland, Warren | 28 min |
| Jun 9, 6:52 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Pickaway | 23 min |
| Jun 9, 6:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Jun 9, 7:05 PM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 9, 7:11 PM EDT | Special Weather Statement | ILN | Highland, Pickaway, Ross | 34 min |
| Jun 9, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 27 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.